Alert archive / Illinois / Special Weather Statements in 2012

Special Weather Statement, NWS Lincoln, IL

May 6, 2012Marshall County, Illinois

NWS Lincoln, IL issued this special weather statement at May 6, 2012, 10:52 PM CDT for Marshall County, Illinois. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2012, 10:52 PM CDT (03:52 UTC)
Expired
May 6, 2012, 11:45 PM CDT
In force
53 min
Issued by
NWS Lincoln, IL

County Marshall County, IL

The radar

The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1208 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1947 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WWUS83 KILX 070352
SPSILX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT SUN MAY 6 2012

ILZ030-031-070445-
MARSHALL-WOODFORD-
1052 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL AND NORTHERN
WOODFORD COUNTIES UNTIL 1145 PM CDT...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF TOLUCA...OR 14 MILES
SOUTHEAST OF LACON...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  VARNA...
  TOLUCA...
  WENONA...

OTHER LOCATIONS AFFECTED INCLUDE...PATTONSBURG AND LA ROSE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4110 8904 4093 8904 4092 8903 4082 8914
      4092 8933 4111 8919 4111 8905
TIME...MOT...LOC 0352Z 214DEG 18KT 4094 8917

$$

SMITH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at May 6, 8:32 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 6, 8:32 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SUN MAY 6 2012

.DISCUSSION...
ISSUED 822 PM CDT SUN MAY 6 2012

00Z ILX SOUNDING SHOWING SURFACE BASED CAPES HAVE DECREASED TO
AROUND 2300 J/KG...COMPARED TO AROUND 5000 J/KG ON OUR 18Z
SOUNDING. LATEST SOUNDING ALSO SHOWING SOME RATHER SIGNIFICANT
WARMING BETWEEN 925-700 MB PRODUCING A BIT OF A CAP FOR SFC
BASED DEVELOPMENT. HOWEVER...A PARCEL TAKEN ABOVE 825 MB WILL
HAVE PLENTY OF ELEVATED INSTABILITY TO WORK WITH. OUTFLOW
BOUNDARY FROM THE STRONG TO SEVERE CONVECTION WHICH TRACKED
ACRS OUR NORTH AND NORTHEAST COUNTIES LOOKS AS IF IT PUT ON
THE BREAKS JUST BEFORE IT GOT TO LINCOLN EARLY THIS EVENING.

THE LATEST SURFACE MAP INDICATES SEVERAL WEAK SURFACE WAVES ON
THE FRONTAL BOUNDARY STRETCHING FROM SOUTHEAST KS NE THRU
NW IL EARLY THIS EVENING. WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA OVERNIGHT IN ADVANCE
OF THE FRONTAL BOUNDARY BUT MODEL DATA CONTINUES TO INDICATE
VERY LITTLE CONTRIBUTION FROM ANY LOW LEVEL JET WITH MOST
MODELS SUGGESTING SOUTHWEST WINDS AT ONLY 15 TO 20 KTS INTO THE
FRONT LATER TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE IN PARTS OF THE AREA THIS EVENING WITH A BETTER THREAT
FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS OVERNIGHT AS THE
FRONT EDGES EAST ACROSS THE AREA. HAVE MADE SOME ADJUSTMENTS TO
THE TEMPERATURES...POPS AND WEATHER FOR THE EVE AND OVERNIGHT
HOURS.

SMITH
&&

.AVIATION...
ISSUED 612 PM CDT SUN MAY 6 2012

CHALLENGING CONVECTIVE TRENDS WILL DOMINATE AT LEAST THE FIRST
HALF OF THIS TAF FORECAST. INITIALLY...A STRONG OUTFLOW BOUNDARY
FROM CONVECTION NORTH OF I-74 IS TRACKING SOUTH...REACHING
CHAMPAIGN BY 2330Z. IMMEDIATELY BEHIND THE BOUNDARY NORTH WINDS
HAVE BEEN GUSTING TO 40 KTS. AFTER THE BOUNDARY PUSHES SOUTH WINDS
SWITCH TO THE EAST AT 20 TO 30 KTS. THIS BOUNDARY MAY NOT REACH AS
FAR SOUTH AS KDEC AND HAVE NOT INCLUDED IN THE TAF. ADDITIONAL
CONVECTIVE DEVELOPMENT IS EXPECTED DURING THE MID EVENING OVER
WESTERN ILLINOIS IN A ZONE OF MOISTURE CONVERGENCE AHEAD OF A
SURFACE FRONT. PERIODS OF THUNDERSTORMS ARE POSSIBLE OVERNIGHT
AHEAD OF THIS BOUNDARY. WIND GUSTS IN/NEAR ANY STORMS COULD
EASILY GUST TO 40 KTS. DUE TO LOCATION AND TIMING UNCERTAINTY
HAVE ONLY INCLUDED VCTS AT THIS TIME. THE COLD FRONT WILL WORK
FROM WEST TO EAST ACROSS THE TAF SITES FROM 10-15Z MONDAY. BEHIND
THE FRONT WINDS SHIFT TO THE NW AROUND 10 KTS. FORECAST SOUNDINGS
SHOW LOWER CEILINGS AROUND 2000-2500 FT AGL BEHIND THE FRONT. WITH
ELEVATED INSTABILITY REMAINING BEHIND THE FRONT...KEPT THUNDER
MENTION IN EASTERN SITES THROUGH 18Z.

25
&&

.PREV DISCUSSION...
ISSUED 323 PM CDT SUN MAY 6 2012

SHORT TERM...TONIGHT THROUGH TUESDAY

THUNDERSTORMS WILL CONTINUE TO INITIATE ALONG/AHEAD OF AN OUTFLOW
BOUNDARY ACROSS THE ILLINOIS RIVER VALLEY THIS AFTERNOON...THEN
AHEAD OF AN ADVANCING COLD FRONT TONIGHT. WITH VERY HIGH CAPE
VALUES IN EXCESS OF 4000J/KG NOTED ON THE 18Z KILX SOUNDING...ANY
STORMS THAT FIRE LATE THIS AFTERNOON AND EVENING WILL BE CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. SHEAR PARAMETERS
REMAIN MARGINAL ACROSS MUCH OF THE AREA...BUT ARE A BIT MORE
ROBUST FURTHER NORTH ACROSS THE FAR NORTHERN CWA IN CLOSER
PROXIMITY TO SYNOPTIC FRONT DRAPED ACROSS NORTH-CENTRAL ILLINOIS.
ISOLATED TORNADO THREAT WILL EXIST NEAR THE FRONT NORTH OF I-74
FOR THE NEXT FEW HOURS.

AS LOW-LEVEL JET STRENGTHENS LATER THIS EVENING INTO THE
OVERNIGHT HOURS...SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD
ACROSS THE AREA...WITH THE BEST FOCUS FOR CONVECTION NORTH OF
I-70. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY CLOSE
TO THE FRONTAL BOUNDARY ACROSS THE NORTHERN CWA. DUE TO THE RECENT
DRY CONDITIONS...FLASH FLOOD GUIDANCE REMAINS RATHER HIGH SO DO
NOT THINK FLASH FLOOD RISK IS GREAT ENOUGH TO ISSUE A WATCH AT
THIS TIME. WILL CARRY CATEGORICAL POPS ACROSS ALL BUT THE FAR
SOUTHEAST TONIGHT.

SURFACE LOW PRESSURE WILL APPROACH FROM THE WEST LATER TONIGHT...THEN
TRACK ACROSS CENTRAL ILLINOIS ON MONDAY. STILL SOME DISAGREEMENT
AMONG THE MODELS CONCERNING SPEED OF SYSTEM...WITH THE GFS LAGGING
BEHIND THE NAM BY ABOUT 6 TO 12 HOURS. AS SUCH...WILL FEATURE LIKELY
POPS ACROSS THE BOARD IN THE MORNING...THEN INTO THE AFTERNOON
HOURS ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS. SEVERE THREAT
WILL EXIST ALONG THE TRAILING COLD FRONT MONDAY AFTERNOON...PARTICULARLY
ACROSS THE E/SE CWA. WILL LINGER CHANCE POPS INTO THE EVENING EAST
OF I-57...THEN WILL GO DRY EVERYWHERE OVERNIGHT.

LONG TERM...WEDNESDAY THROUGH SATURDAY

COOLER/DRIER WEATHER WILL ARRIVE ON TUESDAY AND WEDNESDAY...WITH A
SLIGHT CHANCE FOR SHOWERS ACROSS THE N/NE CWA ON WEDNESDAY AS AN
UPPER-LEVEL TROUGH DIGS SOUTHWARD INTO THE GREAT LAKES AND OHIO
RIVER VALLEY. AFTER THAT...TEMPS WILL MODERATE THROUGH THE
WEEK...WITH THE NEXT CHANCE FOR RAIN HOLDING OFF UNTIL THE WEEKEND
WHEN A WEAK COLD FRONT DROPS INTO THE REGION.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 6, 3:32 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT SUN MAY 6 2012

ILZ027>031-036>038-040>051-053-071100-
CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-VERMILION-WOODFORD-
332 PM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A WARM FRONT IN THE VICINITY THIS EVENING AND AN APPROACHING COLD
FRONT LATER TONIGHT WILL SET THE STAGE FOR PERIODIC THUNDERSTORMS.
THE PRIMARY SEVERE WEATHER THREAT IS EXPECTED THIS EVENING. LARGE
HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL PUSH EASTWARD ACROSS ILLINOIS ON MONDAY...WITH
SOME THUNDERSTORMS POSSIBLE DURING THE MORNING HOURS.

THUNDERSTORM CHANCES WILL RETURN AGAIN NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY BETWEEN
4 PM AND 8 PM WEST OF INTERSTATE 55...AND BETWEEN 8 PM AND
MIDNIGHT EAST OF INTERSTATE 55.

ILZ052-054>057-061>063-066>068-071>073-071100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
332 PM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A WARM FRONT IN THE VICINITY THIS EVENING AND AN APPROACHING COLD
FRONT LATER TONIGHT WILL SET THE STAGE FOR PERIODIC THUNDERSTORMS.
LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE WITH THE STRONGEST STORMS. THROUGH TONIGHT...SEVERE
WEATHER SHOULD REMAIN PRIMARILY WEST OF INTERSTATE 57.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL PUSH SLOWLY EASTWARD ACROSS ILLINOIS ON
MONDAY...BRINGING THE THREAT FOR MORE THUNDERSTORMS...PRIMARILY
DURING THE MORNING HOURS. SEVERE STORMS ON MONDAY SHOULD BE CONFINED
TO AREAS MAINLY SOUTHEAST OF INTERSTATE 70.

THUNDERSTORM CHANCES WILL RETURN AGAIN NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND MIDNIGHT THIS
EVENING.

BAK

In the hours before

Special weather statement, May 6, 6:48 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
648 PM CDT SUN MAY 6 2012

ILZ046-070015-
VERMILION-
648 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VERMILION COUNTY
UNTIL 715 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
COVINGTON TO GEORGETOWN...MOVING SOUTHEAST AT 25 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  RIDGE FARM...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3988 8756 3988 8758 3988 8762 3988 8779
      4003 8778 4024 8753 3988 8753
TIME...MOT...LOC 2348Z 313DEG 24KT 4012 8749 3998 8768

BAK
Local storm report, May 6, 7:05 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
705 PM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             HOOPESTON               40.47N 87.67W
05/06/2012  M1.75 INCH       VERMILION          IL   CO-OP OBSERVER

0530 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
05/06/2012  M2.00 INCH       VERMILION          IL   CO-OP OBSERVER

0530 PM     HEAVY RAIN       3 W HOOPESTON           40.47N 87.73W
05/06/2012  M3.00 INCH       VERMILION          IL   CO-OP OBSERVER

&&

JRP
Local storm report, May 6, 7:18 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
718 PM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 N ROSSVILLE           40.41N 87.67W
05/06/2012  E1.00 INCH       VERMILION          IL   AMATEUR RADIO

            REPORTED 2 MILES SOUTH OF HIGHWAY 9

0320 PM     HAIL             HENRY                   41.11N 89.36W
05/06/2012  M0.88 INCH       MARSHALL           IL   EMERGENCY MNGR

            REPORTED BY HENRY CITY ESDA

&&

GEELHART
Local storm report, May 6, 8:33 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             2 NE VICTORIA           41.05N 90.07W
05/06/2012  M0.75 INCH       KNOX               IL   TRAINED SPOTTER

0318 PM     TSTM WND GST     4 SW HENRY              41.07N 89.42W
05/06/2012  E60.00 MPH       MARSHALL           IL   TRAINED SPOTTER

0318 PM     HAIL             4 SW HENRY              41.07N 89.42W
05/06/2012  E0.25 INCH       MARSHALL           IL   TRAINED SPOTTER

0320 PM     HAIL             5 SW HENRY              41.06N 89.43W
05/06/2012  E1.75 INCH       MARSHALL           IL   TRAINED SPOTTER

0320 PM     HAIL             HENRY                   41.11N 89.36W
05/06/2012  M0.88 INCH       MARSHALL           IL   EMERGENCY MNGR

            REPORTED BY HENRY CITY ESDA

0324 PM     HAIL             HENRY                   41.11N 89.36W
05/06/2012  E1.00 INCH       MARSHALL           IL   TRAINED SPOTTER

0330 PM     FLOOD            HENRY                   41.11N 89.36W
05/06/2012                   MARSHALL           IL   TRAINED SPOTTER

            FLOODING ON ROUTE 18

0330 PM     TSTM WND DMG     TOLUCA                  41.01N 89.13W
05/06/2012                   MARSHALL           IL   EMERGENCY MNGR

            POWERLINES DOWN

0506 PM     HAIL             2 SW HOOPESTON          40.44N 87.70W
05/06/2012  M0.88 INCH       VERMILION          IL   TRAINED SPOTTER

            RELAYED BY EMA

0510 PM     HAIL             3 W HOOPESTON           40.47N 87.73W
05/06/2012  M2.50 INCH       VERMILION          IL   TRAINED SPOTTER

            RELAYED BY EMA

0517 PM     HAIL             2 N ROSSVILLE           40.41N 87.67W
05/06/2012  E1.00 INCH       VERMILION          IL   AMATEUR RADIO

            REPORTED 2 MILES SOUTH OF HIGHWAY 9

0524 PM     HAIL             HOOPESTON               40.47N 87.67W
05/06/2012  M2.50 INCH       VERMILION          IL   TRAINED SPOTTER

            RELAYED BY EMA

0530 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
05/06/2012  M2.00 INCH       VERMILION          IL   CO-OP OBSERVER

0530 PM     HEAVY RAIN       3 W HOOPESTON           40.47N 87.73W
05/06/2012  M3.00 INCH       VERMILION          IL   CO-OP OBSERVER

0530 PM     HAIL             HOOPESTON               40.47N 87.67W
05/06/2012  M1.75 INCH       VERMILION          IL   CO-OP OBSERVER

0548 PM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
05/06/2012                   VERMILION          IL   EMERGENCY MNGR

            POWER POLES DOWN NEAR JUNCTION OF HIGHWAYS 1 AND 9.

0605 PM     FLOOD            HOOPESTON               40.47N 87.67W
05/06/2012                   VERMILION          IL   EMERGENCY MNGR

            MANY ROADS FLOODED, SOME WITH OVER A FOOT OF WATER.
            REPORTED BY HOOPESTON POLICE AND RELAYED BY VERMILION
            COUNTY EMA.

0620 PM     TSTM WND DMG     1 NE DANVILLE           40.15N 87.61W
05/06/2012                   VERMILION          IL   EMERGENCY MNGR

            TREE DOWN ACROSS WINTER AVENUE A QUARTER MILE EAST OF
            BOWMAN AVENUE. POWER LINES ALSO DONW.

&&

JRP
Local storm report, May 6, 10:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             WASHINGTON              40.70N 89.44W
05/06/2012  M0.25 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

JRP
Special weather statement, May 6, 10:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT SUN MAY 6 2012

ILZ030-031-070445-
MARSHALL-WOODFORD-
1052 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL AND NORTHERN
WOODFORD COUNTIES UNTIL 1145 PM CDT...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF TOLUCA...OR 14 MILES
SOUTHEAST OF LACON...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  VARNA...
  TOLUCA...
  WENONA...

OTHER LOCATIONS AFFECTED INCLUDE...PATTONSBURG AND LA ROSE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4110 8904 4093 8904 4092 8903 4082 8914
      4092 8933 4111 8919 4111 8905
TIME...MOT...LOC 0352Z 214DEG 18KT 4094 8917

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:37 PM CDTSpecial Weather StatementILXWoodford23 min
May 7, 3:41 AM CDTSpecial Weather StatementILXChampaign, Piatt64 min

Nearby

Special Weather Statements in Illinois, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.